# SDR QXEA2010122900947

- Difficulty date: December 25, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 18,416 hours, 18,734 cycles
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

AFTER STARTING BOTH ENGINES, BOTH PROPS OUT OF FEATHER, ALL SYS ON LINE, GROUND AGENT URGENTLY ADVISED EXCESS SMOKE COMING FROM NR 2 ENGINE COWLING, TOP AND SIDE.  BOTH ENGINES IMMEDIATELY SHUTDOWN.  CREW VERIFIED SMOKE AFTER SHUTDOWN BUT DIMINISHING.  NO FIRE LIGHTS IN COCKPIT, OR OTHER ABNORMAL INDICATIONS. INSPECTED NR 2 ENGINE AND FOUND NO ENGINE FLUID LEAKS AT THIS TIME. FOUND EXCESSIVE DEICE FLUID IN AREA OF ECS PRECOOLER ASSY.  CLEANED ENGINE AND C/W SEVERAL GROUND RUNS UNTIL VAPOR DISSIPATED NO DEFECTS NOTED AT THIS TIME.  NO VAPORS NOTED IN BLEED SYS OR INTERIOR OF ACFT.  RETURNED TO SERVICE. NO PARTS REPLACED.
